# SDR NACA202307250001

- Difficulty date: July 21, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,977 hours, 14,821 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACKS UNABLE TO COOL MAIN DECK CARGO IN PERISHABLES, TEMP NOT LESS THAN 76 DEGREES. PERFORMED FIM 21-61 FT 810 "ALL ZONE TEMPS DO NOT RESPOND WITH SWITCH TRIM IN AUTO AND SELECTORS IN AUTO." NO DISCREPANCIES FOUND, ALL OPS CHECK GOOD.
